# SDR FDEA201807021623

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 83,255 hours, 16,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4305990040
- Part serial: 7697
- Condition: Failed
- Location: Mlg
- Part time: 38,133 hours, 9,815 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TIRE FAIL ABNORMAL ALERT DISPLAYED INFLIGHT.  CONFIG PAGE SHOWED TIRE NR 5 AND 6 AT 80 PSI.  SUBSEQUENTLY ALERT WENT AWAY AND PRESSURE WAS  NORMAL ON CONFIG. CFDS FAULTS LAST FLIGHT CONFIRMED NR 5 TIRE PRESSURE TRANSDUCER FAILED.  INSTALLED SERVICEABLE NR 5 WHEEL TIRE PRESSURE TRANSDUCER REF AMM 32-46-03-4.  INDICATION OPERATES NORMAL
